# SDR ABXA20250626137

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N764CX
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,910 hours, 27,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 116069
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND INTERIOR EMERGENCY LIGHTINIG BATTERY PACK PN 2013-1A, SN 116069 INOP.  DEFERRED IAW MEL C ABX-33-51-1C.  AIRCRAFT RETURNED TO SERVICE.
